# SDR USAA010588

- Difficulty date: May 19, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N887US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11349
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Part time: 23,422 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED 1.25 INCH, LEFT SIDE TOP OF OBLIQUE FRAME 67.2.  TEMPORARY REPAIR WITH STOP DRILL PER EA 71082 AND SRM 51-22-01.  (M)
